# SDR ASAA2019022748353

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,356 hours, 12,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12248
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 39,618 hours, 13,430 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT ILLUMINATES ON RECALL AND RESETS WHEN MASTER CAUTION IS PUSHED. GROUNDED - YES. BITE TEST ON #2 CONTROLLER SHOWS ACTUATOR FAILURE. FAULT WILL NOT RESET. REMOVED AND REPLACED RAM AIR ACTUATOR #2 IAW B737-800 AMM 21-51-21. PERFORMED #2 PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00. OPS CKS GOOD.
